The most common pains that almost all long term diabetes patients suffer is leg pains aka nerve pains or neuropathy pains even when taking meds. Overtime, no oral meds can stop that nerve pains which can only be stopped when the patients blood sugar reading are ALWAYS LESS than 140 mg/dl AT ALL TIMES!.
I was there and done that, now the pains is gone.
I don't know if your pains is nerve pains though. Good luck.
I'm not diabetic but I have severe Neuropathy. I am 43. In 02 had hyst .. In 06 I had 2 strokes.. I have severe numbness and pain in my feet and my calves feel like they are always swollen and hard. But to touch they are not.. Just feels that way.. My hands and fingers feel burnt and to touch they feel numb in my fingertips. My fingers also are swollen ... I have been to the specialists who just say nothing and send me to someone else. No one canjust tell me who can honestly fix this. I know this can't be how I have to live. The pain meds just make me sleep. Because of everything else Im on.When I wake up I feel worse.. When it rains I feel even worse... I have no balance . Can't be on my feet for more then 10 -15 min. I have degenerative discs. Low potassium. High blood pressure and I've been in a wheelchair for three or four years.. I have no life. I never leave the house. I just want a plan to fix me. Where do I go what to do. Please someone help me... Thank you for letting me vent. .. Sorry for the spelling..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.